Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 77, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 14, 2015, 9:10 PM CDT. It took effect at Sep 15, 2015, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2015, 9:10 PM CDT (02:10 UTC)
- In effect from
- Sep 15, 2015, 1:00 PM CDT
- Expired
- Sep 15, 2015, 9:27 PM CDT
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
531 WHUS73 KMKX 150210 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CDT MON SEP 14 2015 ...GUSTY SOUTHERLY WINDS TUESDAY AFTERNOON AND EVENING... .HIGH PRESSURE OVER THE EASTERN GREAT LAKES AND LOW PRESSURE OVER THE CENTRAL PLAINS WILL BRING A TIGHT PRESSURE GRADIENT TO THE AREA RESULTING IN GUSTY SOUTHERLY WINDS AND BUILDING WAVES TUESDAY AFTERNOON AND EVENING. THESE GUSTY CONDITIONS WILL LIKELY BE REPEATED ON WEDNESDAY. LMZ643-151015- /O.EXP.KMKX.SC.Y.0076.000000T0000Z-150915T0200Z/ /O.NEW.KMKX.SC.Y.0077.150915T1800Z-150916T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 910 PM CDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 1 AM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTH 15 TO 25 KNOTS TUESDAY AFTERNOON AND EVENING...THEN DECREASING TO 10 TO 15 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET BY TUESDAY AFTERNOON...THEN SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-151015- /O.NEW.KMKX.SC.Y.0077.150915T1800Z-150916T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 PM CDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 1 AM CDT WEDNESDAY. * WINDS: SOUTH 15 TO 25 KNOTS TUESDAY AFTERNOON AND EVENING...THEN DECREASING TO 10 TO 15 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET BY TUESDAY AFTERNOON...THEN SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
5 follow-up statements
846 WHUS73 KMKX 150856 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 AM CDT TUE SEP 15 2015 ...GUSTY SOUTHERLY WINDS THIS AFTERNOON AND TONIGHT... .HIGH PRESSURE OVER THE EASTERN GREAT LAKES AND LOW PRESSURE OVER THE CENTRAL PLAINS WILL BRING A TIGHT PRESSURE GRADIENT TO THE AREA RESULTING IN GUSTY SOUTHERLY WINDS AND BUILDING WAVES THIS AFTERNOON AND TONIGHT. AFTER LOWERING OVER NIGHT...THESE GUSTY CONDITIONS WILL LIKELY BE REPEATED ON WEDNESDAY. LMZ643>646-151700- /O.EXT.KMKX.SC.Y.0077.150915T1800Z-150916T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 356 AM CDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY. * WINDS: SOUTH 15 TO 25 KNOTS WITH A FEW GUSTS UP TO 30 KNOTS THIS AFTERNOON AND TONIGHT...THEN DECREASING TO 10 TO 15 KNOTS LATE TONIGHT. * WAVES: BUILDING TO 4 TO 6 FEET BY THIS AFTERNOON...THEN SUBSIDING TO 3 TO 4 FEET LATE IN THE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
956 WHUS73 KMKX 151436 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 AM CDT TUE SEP 15 2015 ...GUSTY SOUTHERLY WINDS EXPECTED THIS AFTERNOON AND TONIGHT... .A LINGERING TIGHT PRESSURE GRADIENT WILL RESULT IN ANOTHER AFTERNOON OF GUSTY...MAINLY SOUTH WINDS. THE WINDS WILL CAUSE THE WAVES TO BUILD THIS AFTERNOON AS WELL. WINDS AND WAVES WILL SUBSIDE SOMEWHAT TONIGHT BUT WILL MOST LIKELY RETURN ON WEDNESDAY DUE TO THE LINGERING PRESSURE GRADIENT. LMZ643>646-152245- /O.CON.KMKX.SC.Y.0077.150915T1800Z-150916T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 936 AM CDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY... * WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS BECOMING SOUTH TO SOUTHEAST AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON...DECREASING TO 10 TO 20 KNOTS TONIGHT. * WAVES: 3 TO 6 FEET THIS AFTERNOON...SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
107 WHUS73 KMKX 152040 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CDT TUE SEP 15 2015 ...GUSTY SOUTHERLY WINDS THROUGH THE EVENING... .A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN IS RESULTING IN ANOTHER AFTERNOON OF GUSTY SOUTHERLY WINDS. THE WINDS ARE CAUSING HIGH WAVES THIS AFTERNOON... WITH HIGHEST WAVES TOWARD SHEBOYGAN. WINDS AND WAVES WILL SUBSIDE THIS EVENING BUT WILL MOST LIKELY RETURN ON WEDNESDAY AND THURSDAY AFTERNOONS DUE TO THE LINGERING PRESSURE GRADIENT. LMZ644>646-160000- /O.EXT.KMKX.SC.Y.0077.000000T0000Z-150916T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH EARLY EVENING. WINDS DIMINISHING TO 10 TO 20 KNOTS OVERNIGHT. * WAVES: 3 TO 5 FEET THIS AFTERNOON...SUBSIDING TO 2 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-160000- /O.EXT.KMKX.SC.Y.0077.000000T0000Z-150916T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 340 PM CDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHWEST WINDS 15 TO 20 KNOTS. GUSTS TO 25 KNOTS THROUGH LATE EVENING. * WAVES: 4 TO 6 FEET THIS AFTERNOON...SUBSIDING TO 3 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
743 WHUS73 KMKX 160004 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 704 PM CDT TUE SEP 15 2015 ...GUSTY SOUTHERLY WINDS THROUGH THE EVENING... .WINDS AND WAVES WILL CONTINUE TO SUBSIDE THIS EVENING BUT WILL MOST LIKELY RETURN ON WEDNESDAY AND THURSDAY AFTERNOONS DUE TO THE LINGERING PRESSURE GRADIENT. LMZ644>646-160115- /O.EXP.KMKX.SC.Y.0077.000000T0000Z-150916T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 704 PM CDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LMZ643-160300- /O.CON.KMKX.SC.Y.0077.000000T0000Z-150916T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 704 PM CDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: SOUTHWEST WINDS 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET THIS AFTERNOON...SUBSIDING TO 3 TO 4 FEET LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
219 WHUS73 KMKX 160227 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 PM CDT TUE SEP 15 2015 LMZ643-160330- /O.CAN.KMKX.SC.Y.0077.000000T0000Z-150916T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 927 PM CDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 14, 9:03 PM CDT, 7 minutes earlier.
Area forecast discussion, Sep 14, 9:03 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 PM CDT MON SEP 14 2015 .UPDATE... THE SHOWERS OUT ACROSS SOUTHERN MN ARE ASSOCIATED WITH THE NOSE OF A DECENT LOW LEVEL JET STRETCHING FROM OKLAHOMA NORTHEAST ACROSS IOWA INTO MINNESOTA. THERE IS A FAIR AMOUNT OF 850-700MB WARM ADVECTION IN THE UPPER MS RVR VALLEY AND THE SHORT RANGE MODELS TAKE THAT MORE OR LESS TO THE NORTHEAST WITH TIME. WE SHOULD SEE SOME OF THE CLOUDINESS SPREAD INTO SOUTHERN WI OVERNIGHT...BUT THE OVERALL COLUMN IS QUITE DRY. THE CLOUDS SHOULD BE BASED AROUND 10-12KFT WITH SOME FAIRLY DRY AIR DOWN BELOW. WE HAD SPRINKLES SPREADING ACROSS ALL OF THE FORECAST AREA OVERNIGHT...BUT WILL TRIM BACK THE MENTION OF SPRINKLES TO JUST THE WRN PORTION OF THE CWA. GIVEN SHORT TERM TEMP TRENDS AND SHORT RANGE GUIDANCE...TEMPS MAY END UP BEING A FEW DEGREES WARMER THAN PREVIOUSLY FORECAST. && .AVIATION/06Z TAFS/... EXPECT VFR CONDITIONS THROUGH THE TAF PERIOD. LOW LEVEL WIND SHEAR IS EXPECTED THROUGH ABOUT 13-14Z TUE WITH SFC WINDS SOUTH AT 8-11KTS...BECOMING SOUTHWEST 35-40KTS JUST 1000FT UP. SOUTHERLY SFC WINDS WILL BECOME GUSTY AGAIN DURING THE DAY ON TUESDAY. && .MARINE... A SMALL CRAFT ADVISORY IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO BREEZY/GUSTY SOUTH WINDS. && .BEACHES... A BEACH HAZARD STATEMENT IS IN EFFECT FOR SHEBOYGAN AND OZAUKEE COUNTIES TUESDAY AFTERNOON INTO TUESDAY EVENING DUE TO WAVES OF 4-6 FEET. && .PREV DISCUSSION... /ISSUED 330 PM CDT MON SEP 14 2015/ TONIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM. A FEW ELEVATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHEAST MINNESOTA INTO FAR NORTHEAST IOWA...ASSOCIATED WITH FOCUSED WARM AIR ADVECTION/LOW LEVEL JET NOSE AND A PASSING 500 MB SHORTWAVE TROUGH. THESE ISOLATED SHOWERS/STORMS MAY MAKE IT INTO THE FAR WESTERN COUNTIES INTO EARLY THIS EVENING...THOUGH MESOSCALE MODELS ARE SHOWING A DIMINISHING TREND AS THEY MOVE IN. FOR NOW...WILL LEAVE THE FORECAST DRY IN THE FAR WEST AND WATCH HOW THEY PROGRESS OVER THE NEXT FEW HOURS. ISOLATED SPRINKLES ARE POSSIBLE TONIGHT INTO EARLY TUESDAY MORNING...AS THE FOCUSED WARM AIR ADVECTION AND SHORTWAVE TROUGH MOVE THROUGH THE AREA. AREA FORECAST SOUNDINGS ARE NOT SHOWING A LOT OF MOISTURE IN THE AIR COLUMN...JUST SOME MID LEVEL MOISTURE. THERE IS SOME ELEVATED CAPE ABOVE THIS MID LEVEL MOISTURE...THOUGH NOT EXPECTING ANY CONVECTION AT THIS TIME. SOME MID LEVEL CLOUDS WILL MOVE THROUGH THE AREA TONIGHT INTO TUESDAY MORNING...BEFORE MOVING OUT BY AFTERNOON. BREEZY SOUTH WINDS WITHIN TIGHT PRESSURE GRADIENT SHOULD BRING LOWS DOWN ONLY INTO THE LOWER TO MID 60S. HIGHS TUESDAY SHOULD REACH THE LOWER 80S IN MOST AREAS...A BIT ABOVE BLENDED SHORT TERM MODEL GUIDANCE. TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM. ANOTHER SURGE OF MID-LEVEL MOISTURE AND WARM AIR ADVECTION MAY BRING A FEW SHOWERS AND AN ISOLATED STORM TO THE WESTERN CWA TUESDAY EVENING. BOTH GFS AND NAM SHOW WEAKLY LAYER FRONTOGENETICAL FORCING IN THE AREA. HOWEVER THE AXIS OF LOW LEVEL WARM AIR ADVECTION REMAINS TO THE WEST OVER WI/IA/MN TRI-STATE AREA. FORECAST SOUNDINGS SHOW A BIT MORE MOISTURE TUE EVENING COMPARED TO THIS EVENING IN THE SAME AREA...HOWEVER THE BULK OF THE MOISTURE IS ABV 10K FEET. MUCAPE EXPECTED AROUND 500 J. DUE TO UNCERTAINTY...WL CONTINUE DRY FORECAST FOR TUE EVE BUT EXPRESS CONCERNS TO NEXT FORECAST SHIFT. WARM AIR TO BE IN PLACE WED THRU WED NGT RESULTING IN MID-LEVEL CAP. DAYTIME TEMPERATURES LIKELY TO BE 5 TO 10 DEGREES ABOVE NORMAL WITH BREEZY SOUTH WINDS CONTINUING INTO THURSDAY. THE APPROACHING COLD FRONT AND PRECURSOR WEAK SHORT-WAVE CAUGHT IN SOUTHWEST FLOW ALONG WITH ERODING CAPPING INVERSION MAY RESULT IN A FEW STORMS ON THURSDAY...WITH MORE WIDESPREAD ACTIVITY HOLDING OFF UNTIL THU NGT. EXTENDED PERIOD...THURSDAY NIGHT THROUGH MONDAY - FORECAST CONFIDENCE...MEDIUM. MEDIUM RANGE GUIDANCE IN GOOD AGREEMENT ON MID-LEVEL SHORT WAVE TROUGH MOVING ACROSS THE NORTHERN PLAINS INTO SOUTHERN CANADA THURSDAY AND THU NIGHT. FRONTOGENETICAL FORCING ASSOCIATED WITH SHORT WAVE WILL CONTRIBUTE TO STRENGTHENING LOW PRESSURE AND COLD FRONT WHICH IS EXPECTED TO MOVE THROUGH SRN WI THU NIGHT AND EARLY FRI. PWAT VALUES AHEAD OF THIS FRONT EXPECTED TO BE OVER 1.5 INCHES BY THU NIGHT. WHILE SYNOPTIC SCALE FORCING FROM SHORT WAVE REMAINS TO THE NORTH...ENHANCED LIFT ALONG CDFNT AND MOISTURE IN PLACE SHOULD RESULT IN AT LEAST SCT CONVECTION FROM LATER THU AFTN THRU THU NGT. CDFNT SE PROGRESSION SLOWS THU NGT AND FRI DUE TO SOUTHWEST STEERING FLOW CONTINUING. NEW LOW PRESSURE SYSTEM LOOKS IN THE WORKS TO DEVELOP IN THE CENTRAL PLAINS ALONG THIS TIGHTENING BAROCLINIC ZONE AND MOVE NORTHEAST THRU THE WRN GTLAKES FRI NIGHT. RAIN THREAT ENDS SATURDAY MORNING FOLLOWED BY SHORT WAVE RIDGING AND COOLER...DRIER CONDITIONS THE REST OF THE WEEKEND. TEMPERATURES WILL SINK TO AROUND SEASONAL NORMAL FOR MID-LATE SEPT BUT THEN START TO MODERATE ONCE AGAIN EARLY IN THE WEEK OF THE 20TH. AVIATION/00Z TAFS/... GUSTY SOUTH WINDS ARE EXPECTED TO LINGER INTO EARLY THIS EVENING ACROSS TAF SITES. GUSTS OF 20 TO 23 KNOTS ARE POSSIBLE AT TIMES. THE GUSTS WILL LOWER TONIGHT INTO EARLY TUESDAY...BEFORE RAMPING UP TO 20 TO 25 KNOTS LATER TUESDAY MORNING AND AFTERNOON. WINDS SHOULD BACK TO THE SOUTH SOUTHEAST AS WELL ON TUESDAY. SHOULD SEE A PERIOD OF LOW LEVEL WIND SHEAR FROM LATER THIS EVENING INTO EARLY TUESDAY MORNING...WITH SOUTHWEST WINDS AT 2000 FEET ABOVE GROUND LEVEL UP TO 40 KNOTS. ADDED LOW LEVEL WIND SHEAR WORDING TO ALL TAF SITES DURING THIS PERIOD. MID LEVEL CLOUDS WILL INCREASE LATER TONIGHT INTO EARLY TUESDAY. MAY SEE SPRINKLES AFFECT ALL SITES LATER TONIGHT INTO EARLY TUESDAY MORNING...BUT VFR CONDITIONS WILL CONTINUE. SKIES SHOULD BECOME MOSTLY SUNNY AGAIN BY THE AFTERNOON. MARINE... A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO THE EARLY EVENING FOR ALL OF THE NEARSHORE MARINE ZONES. GUSTS HAVE BEEN SLOW TO REACH CRITERIA THIS AFTERNOON...BUT NOW ARE MEETING OR CLOSE TO 22 KNOTS. THESE FREQUENT GUSTS WILL CONTINUE TO AFFECT THE LAKESHORE AND WESTERN PART OF THE NEARSHORE WATERS INTO THE EARLY EVENING HOURS. LOW LEVEL INVERSION...DUE TO THE COOL LAKE MICHIGAN WATERS...WILL KEEP WIND GUSTS LOWER FARTHER AWAY FROM SHORE. THE GUSTY WINDS AND HIGH WAVES WILL SUBSIDE BY 7 PM CDT THIS EVENING SOUTH OF PORT WASHINGTON. KEPT AREAS NORTH OF PORT WASHINGTON IN THE SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING...DUE TO LINGERING HIGH WAVES IN THIS AREA. THE TIGHT PRESSURE GRADIENT LINGERS THROUGH THURSDAY...SO ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED WEDNESDAY AND AGAIN THURSDAY. BEACHES... BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR SHEBOYGAN COUNTY. GUSTY SOUTH WINDS WILL AFFECT LAKE MICHIGAN BEACHES INTO EARLY THIS EVENING. WAVES AT THE SHORE WILL BE A LITTLE HIGHER ALONG SHEBOYGAN COUNTY...DUE TO THE ORIENTATION OF THE COASTLINE. 3 TO 5 FOOT WAVES AND BREEZY SOUTH WINDS WILL CAUSE A HIGH SWIM RISK INTO EARLY THIS EVENING THERE. OZAUKEE COUNTY BEACHES WILL SEE BORDERLINE CONDITIONS FOR A HIGH SWIM RISK INTO THE EARLY EVENING HOURS...BUT WAVES SHOULD REMAIN JUST UNDER 4 FEET. MODERATE SWIM RISK CONDITIONS ARE EXPECTED FURTHER SOUTH ALONG THE LAKE MICHIGAN SHORE INTO EARLY THIS EVENING. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...BEACH HAZARDS STATEMENT UNTIL 9 PM CDT THIS EVENING FOR WIZ052. LM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LMZ643. && UPDATE...DAVIS TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, Sep 14, 3:34 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 PM CDT MON SEP 14 2015 WIZ046-047-051-052-056>060-062>072-152045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 334 PM CDT MON SEP 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT A HIGH SWIM RISK CONTINUES INTO THIS EVENING FOR THE LAKE MICHIGAN BEACHES OF SHEBOYGAN COUNTY. LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED ALONG THE SHORE. A MODERATE SWIM RISK CONTINUES INTO THIS EVENING FOR LAKE MICHIGAN BEACHES FROM OZAUKEE COUNTY SOUTH TO KENOSHA COUNTY. BREAKING WAVES AND CURRENTS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A MODERATE TO HIGH SWIM RISK MAY CONTINUE AT LAKE MICHIGAN BEACHES FROM SHEBOYGAN TO KENOSHA FROM TUESDAY THROUGH THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS OVER SOUTH CENTRAL WISCONSIN THURSDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AS THE FRONT MOVES INTO THE AREA. THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY AND FRIDAY NIGHT AS LOW PRESSURE MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-152045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 334 PM CDT MON SEP 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THIS EVENING FOR GUSTY SOUTH WINDS AND HIGH WAVES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED AT TIMES FROM TUESDAY INTO THURSDAY. THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AS A COLD FRONT SETTLES INTO THE REGION. THE CHANCE FOR THUNDERSTORMS CONTINUES FRIDAY AND FRIDAY NIGHT AS LOW PRESSURE MOVES ALONG THE COLD FRONT. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 9:19 PM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 24 hr |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.